BibTeX record journals/juq/LiuQ24

download as .bib file

@article{DBLP:journals/juq/LiuQ24,
  author       = {Liu Liu and
                  Kunlun Qi},
  title        = {Spectral Convergence of a Semi-discretized Numerical System for the
                  Spatially Homogeneous Boltzmann Equation with Uncertainties},
  journal      = {{SIAM/ASA} J. Uncertain. Quantification},
  volume       = {12},
  number       = {3},
  pages        = {812--841},
  year         = {2024},
  url          = {https://doi.org/10.1137/24m1638483},
  doi          = {10.1137/24M1638483},
  timestamp    = {Thu, 22 Aug 2024 20:24:49 +0200},
  biburl       = {https://dblp.org/rec/journals/juq/LiuQ24.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}